Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 1621 to 1640 of 1760

1621
The Validity of Quasi-Steady-State Approximations in Discrete Stochastic Simulations

Kim, Jae Kyoungresearcher; Josic, Kresimir; Bennett, Matthew R., BIOPHYSICAL JOURNAL, v.107, no.3, pp.783 - 793, 2014-08

1622
The waiting time analysis of a discrete-time queue with arrivals as a discrete autoregressive process of order 1

Hwang, Gang Ukresearcher; Choi, BD; Kim, JK, JOURNAL OF APPLIED PROBABILITY, v.39, no.3, pp.619 - 629, 2002-09

1623
The zeros of certain weakly holomorphic Drinfeld modular forms

Choi, SoYoung; Im, Bo-Haeresearcher, MANUSCRIPTA MATHEMATICA, v.144, no.3-4, pp.503 - 515, 2014-07

1624
There are only finitely many 3-superbridge knots

Jeon, CB; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.10, no.2, pp.331 - 343, 2001-03

1625
Thermal Creep of a Rarefied Gas on the Basis of Non-linear Korteweg-Theory

Kim, Yong-Jungresearcher; Lee, Min Gi; Slemrod, Marshall, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.215, no.2, pp.353 - 379, 2015-02

1626
theta-curve polynomials and finite-type invariants

Huh, Y; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.555 - 564, 2002-06

1627
THIN ADDITIVE BASES FOR MONIC POLYNOMIALS IN F-q[t]

Bender, Andreas O.; Im, Bo-Haeresearcher; Lee, Yoonjin, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.2, pp.399 - 405, 2013-03

1628
Three Hierarchical Levels of Big-Data Market Model Over Multiple Data Sources for Internet of Things

Jang, Busik; Park, Sangdon; Lee, Joohyung; Hahn, Sang-Geunresearcher, IEEE ACCESS, v.6, pp.31269 - 31280, 2018-07

1629
Three statistics on lattice paths

Kim, Dongsuresearcher; D. Stanton, CRM PROCEEDINGS & LECTURE NOTES, v.22, no.0, pp.201 - 214, 1999-04

1630
Three-dimensional stable nonconforming parallelepiped elements for the Stokes problem

Kim, Y; Huh, Hoonresearcher; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.130, no.2-3, pp.573 - 586, 2002-08

1631
Three-Dimensional Volume Reconstruction Using Two-Dimensional Parallel Slices

Kim, Junwoo; Lee, Chang-Ockresearcher, SIAM JOURNAL ON IMAGING SCIENCES, v.12, no.1, pp.1 - 27, 2019-01

1632
Threshold-Based Opportunistic Scheduling for Ergodic Rate Guarantees in Wireless Networks

Yoora Kim; Hwang, Gang Ukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.8, no.1, pp.84 - 89, 2009-01

1633
Throughput Performance Optimization of Super Dense Wireless Networks With the Renewal Access Protocol

Kim, Yunbae; Hwang, Gangukresearcher; Um, Jungsun; Yoo, Sungjin; Jung, Hoiyoon; Park, Seungkeun, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.15, no.5, pp.3440 - 3452, 2016-05

1634
Tight contact structures of certain Seifert fibered 3-manifolds with e(0)=-1

Kim, Jin-Hongresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.221, pp.109 - 122, 2005-09

1635
Time of flight PET reconstruction using nonuniform update for regional recovery uniformity

Kim, Kyungsang; Kim, Donghwanresearcher; Yang, Jaewon; El Fakhri, Georges; Seo, Youngho; Fessler, Jeffrey A.; Li, Quanzheng, MEDICAL PHYSICS, v.46, no.2, pp.649 - 664, 2019-02

1636
Time Series Forecasting Based Day-Ahead Energy Trading in Microgrids: Mathematical Analysis and Simulation

Jeong, Gyohun; Park, Sangdon; Hwang, Gangukresearcher, IEEE ACCESS, v.8, pp.63885 - 63900, 2020-04

1637
Time-asymptotic interaction of flocking particles and an incompressible viscous fluid

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, NONLINEARITY, v.25, no.4, 2012-04

1638
TOPOLOGICAL CLASSIFICATION OF GENERALIZED BOTT TOWERS

Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.2, pp.1097 - 1112, 2010-02

1639
TOPOLOGICAL CLASSIFICATION OF QUASITORIC MANIFOLDS WITH SECOND BETTI NUMBER 2

Choi, Su-Young; Park, Seon-Jeong; Suh, Dong-Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.256, no.1, pp.19 - 49, 2012-03

1640
Topological Euler numbers in a semi-stable degeneration of surfaces

Lee, Yongnamresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.79, pp.42 - 45, 2003-02

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0